Journal article icon

Journal article

Diffusion of finite-size particles in confined geometries

Abstract:

The diffusion of finite-size hard-core interacting particles in two- or three- dimensional confined domains is considered in the limit that the confinement di- mensions become comparable to the particle's dimensions. The result is a nonlinear diffusion equation for the one-particle probability density function, with an overall collective diffusion that depends on both the excluded-volume and the narrow con- finement. By including both these effects, the equation is able to interpolate between...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1007/s11538-013-9847-0

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Engineering and Physical Sciences Research Council More from this funder
Publisher:
Springer Science and Business Media, LLC Publisher's website
Journal:
Bulletin of Mathematical Biology Journal website
Volume:
76
Issue:
4
Pages:
947-982
Publication date:
2013-05-10
DOI:
EISSN:
1522-9602
ISSN:
0092-8240
URN:
uuid:91878493-d9c9-40ce-99d2-cab8c79b799a
Source identifiers:
397167
Local pid:
pubs:397167

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP